# SDR JJBA20250507023

- Difficulty date: February 19, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 48,952 hours, 32,238 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION FOUND ON THE OUTBOARD SIDE OF THE LH AILERON UPPER SHROUD ATTACHMENT. REMOVED MILD CORROSION ON THE OUTBOARD SIDE OF THE LH AILERON UPPER SHROUD OF THE LH AILERON UPPER SHROUD ATTACHMENT. PREP, PRIMED REWORK AREA ON THE OUTBOARD SIDE OF THE LH AILERON UPPER SHROUD ATTACHMENT.
